Search More Than 6,000,000 Posts
Results 1 to 3 of 3

Thread: Gyno?

  1. #1
    testen250-330 is offline New Member
    Join Date
    Feb 2005


    Im on my 4th week of test enan 500 mg/week, im takin 20 mg of nolva ed and today ive noticed a pain on the side of my pec. I know the usual gyno symptoms are sore or swollen nipples and pain under the nipple, but i was wondering if its possible for it to be showing up on the side of my pec, if so should i up my nolva everyday?

  2. #2
    ChefJ's Avatar
    ChefJ is offline Senior Member
    Join Date
    Jan 2004
    The Gym
    No dude first itstoo early. It may be the beginning of a stretch mark???

  3. #3
    Join Date
    Sep 2004
    drop the nolva save it for your PCT........Run LETROZOLE through the cycle

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts